February  2016, 36(2): 851-860. doi: 10.3934/dcds.2016.36.851

A perturbation result for system of Schrödinger equations of Bose-Einstein condensates in $\mathbb{R}^3$

1. 

School of Mathematics and Statistics, Zhengzhou University, Zhengzhou, Henan 450001, China

2. 

Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190

Received  February 2014 Revised  February 2015 Published  August 2015

We are concerned with the existence of positive solutions for a coupled Schrödinger system \begin{equation*} \left\{ \begin{aligned} &-\Delta{u}_1+{\lambda}_1 {u}_1={\mu}_1 {u}_1^3+\varepsilon \beta(x) {u}_1 {u}_2^2 & ~~in &~~~~ \mathbb{R}^3,\\ &-\Delta{u}_2+{\lambda}_2 {u}_2={\mu}_2 {u}_2^3+\varepsilon \beta(x) {u}_1^2 {u}_2 & ~~in & ~~~~\mathbb{R}^3,\\ &{u}_1>0, ~~{u}_2>0& ~~in & ~~~~\mathbb{R}^3,\\ &{u}_1\in H^1(\mathbb{R}^3),~~{u}_2\in H^1(\mathbb{R}^3), \end{aligned} \right. \end{equation*} where ${\lambda}_1,{\lambda}_2,{\mu}_1,{\mu}_2$ are positive constants. We use perturbation methods to prove that if $\beta \in L^r(\mathbb{R}^3)(r\geq 3)$ doesn't change sign, as corresponding $\varepsilon$ is sufficiently small the system has a positive solution of which both components are positive. Our results is also true for domain $\mathbb{R}^{2}$ and for domain $ \mathbb {R}^{N}, N \geq 4 $ when the similar system is subcritical.
Citation: Kui Li, Zhitao Zhang. A perturbation result for system of Schrödinger equations of Bose-Einstein condensates in $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 851-860. doi: 10.3934/dcds.2016.36.851
References:
[1]

A. Ambrosetti, On Schrödinger-Poisson systems,, Milan journal of mathematics, 76 (2008), 257.  doi: 10.1007/s00032-008-0094-z.  Google Scholar

[2]

A. Ambrosetti, J. Garcia Azorero and I. Peral, Remarks on a class of semilinear elliptic equations on $\mathbb R^n$, via perturbation methods,, Advanced Nonlinear Studies, 1 (2001), 1.   Google Scholar

[3]

A. Ambrosetti and A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on $\mathbb R^n$,, Progress in Mathematics, (2006).   Google Scholar

[4]

T. Bartsch, E. N. Dancer and Z. Q. Wang, A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system,, Calc. Var. Partial Differential Equations, 37 (2010), 345.  doi: 10.1007/s00526-009-0265-y.  Google Scholar

[5]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state,, Arch. Rational Mech. Anal., 82 (1983), 313.  doi: 10.1007/BF00250555.  Google Scholar

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, II. Existence of infinitely many solutions,, Arch. Rational Mech. Anal., 82 (1983), 347.  doi: 10.1007/BF00250556.  Google Scholar

[7]

E. N. Dancer, K. L. Wang and Z. T. Zhang, Uniform Hölder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species,, J. Differential Equations, 251 (2011), 2737.  doi: 10.1016/j.jde.2011.06.015.  Google Scholar

[8]

E. N. Dancer, K. L. Wang and Z. T. Zhang, The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture,, J. Funct. Anal., 262 (2012), 1087.  doi: 10.1016/j.jfa.2011.10.013.  Google Scholar

[9]

E. N. Dancer, K. L. Wang and Z. T. Zhang, Addendum to "The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture'' [J. Funct. Anal., 262 (2012), 1087-1131] [MR2863857],, J. Funct. Anal., 264 (2013), 1125.  doi: 10.1016/j.jfa.2011.10.013.  Google Scholar

[10]

E. N. Dancer and J. C. Wei, Spike solutions in coupled nonlinear chrödinger equations with attractive interaction,, Trans. Amer. Math. Soc., 361 (2009), 1189.  doi: 10.1090/S0002-9947-08-04735-1.  Google Scholar

[11]

E. N. Dancer, J. C. Wei and W. Tobias, A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 953.  doi: 10.1016/j.anihpc.2010.01.009.  Google Scholar

[12]

E. N. Dancer and T. Weth, Liouville-type results for non-cooperative elliptic systems in a half-space,, J. Lond. Math. Soc., 86 (2012), 111.  doi: 10.1112/jlms/jdr080.  Google Scholar

[13]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations Of Second Order,, Reprint of the 1998 ed., (1998).   Google Scholar

[14]

M. K. Kwong, Uniqueness of positive radial solutions for $\Delta u- u + u^p= 0$ in $\mathbbR^n$,, Arch. Rational Mech. Anal., 105 (1989), 243.  doi: 10.1007/BF00251502.  Google Scholar

[15]

Y. Sato and Z. Q. Wang, On the multiple existence of semi-positive solutions for a nonlinear Schrödinger system,, Ann. Inst. H. PoincaréAnal. Non Linéaire, 30 (2013), 1.  doi: 10.1016/j.anihpc.2012.05.002.  Google Scholar

[16]

H. Tavares and S. Terracini, Sign-changing solutions of competition-diffusion elliptic systems and optimal partition problems,, Ann. Inst. H. PoincaréAnal. Non Linéaire, 29 (2012), 279.  doi: 10.1016/j.anihpc.2011.10.006.  Google Scholar

[17]

S. Terracini and G. Verzini, Multipulse Phases in k-Mixtures of Bose-Einstein Condensates,, Arch. Rational Mech. Anal., 194 (2009), 717.  doi: 10.1007/s00205-008-0172-y.  Google Scholar

[18]

J. C. Wei, On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem,, J. Differential Equations, 129 (1996), 315.  doi: 10.1006/jdeq.1996.0120.  Google Scholar

show all references

References:
[1]

A. Ambrosetti, On Schrödinger-Poisson systems,, Milan journal of mathematics, 76 (2008), 257.  doi: 10.1007/s00032-008-0094-z.  Google Scholar

[2]

A. Ambrosetti, J. Garcia Azorero and I. Peral, Remarks on a class of semilinear elliptic equations on $\mathbb R^n$, via perturbation methods,, Advanced Nonlinear Studies, 1 (2001), 1.   Google Scholar

[3]

A. Ambrosetti and A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on $\mathbb R^n$,, Progress in Mathematics, (2006).   Google Scholar

[4]

T. Bartsch, E. N. Dancer and Z. Q. Wang, A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system,, Calc. Var. Partial Differential Equations, 37 (2010), 345.  doi: 10.1007/s00526-009-0265-y.  Google Scholar

[5]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state,, Arch. Rational Mech. Anal., 82 (1983), 313.  doi: 10.1007/BF00250555.  Google Scholar

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, II. Existence of infinitely many solutions,, Arch. Rational Mech. Anal., 82 (1983), 347.  doi: 10.1007/BF00250556.  Google Scholar

[7]

E. N. Dancer, K. L. Wang and Z. T. Zhang, Uniform Hölder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species,, J. Differential Equations, 251 (2011), 2737.  doi: 10.1016/j.jde.2011.06.015.  Google Scholar

[8]

E. N. Dancer, K. L. Wang and Z. T. Zhang, The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture,, J. Funct. Anal., 262 (2012), 1087.  doi: 10.1016/j.jfa.2011.10.013.  Google Scholar

[9]

E. N. Dancer, K. L. Wang and Z. T. Zhang, Addendum to "The limit equation for the Gross-Pitaevskii equations and S. Terracini's conjecture'' [J. Funct. Anal., 262 (2012), 1087-1131] [MR2863857],, J. Funct. Anal., 264 (2013), 1125.  doi: 10.1016/j.jfa.2011.10.013.  Google Scholar

[10]

E. N. Dancer and J. C. Wei, Spike solutions in coupled nonlinear chrödinger equations with attractive interaction,, Trans. Amer. Math. Soc., 361 (2009), 1189.  doi: 10.1090/S0002-9947-08-04735-1.  Google Scholar

[11]

E. N. Dancer, J. C. Wei and W. Tobias, A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system,, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 953.  doi: 10.1016/j.anihpc.2010.01.009.  Google Scholar

[12]

E. N. Dancer and T. Weth, Liouville-type results for non-cooperative elliptic systems in a half-space,, J. Lond. Math. Soc., 86 (2012), 111.  doi: 10.1112/jlms/jdr080.  Google Scholar

[13]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations Of Second Order,, Reprint of the 1998 ed., (1998).   Google Scholar

[14]

M. K. Kwong, Uniqueness of positive radial solutions for $\Delta u- u + u^p= 0$ in $\mathbbR^n$,, Arch. Rational Mech. Anal., 105 (1989), 243.  doi: 10.1007/BF00251502.  Google Scholar

[15]

Y. Sato and Z. Q. Wang, On the multiple existence of semi-positive solutions for a nonlinear Schrödinger system,, Ann. Inst. H. PoincaréAnal. Non Linéaire, 30 (2013), 1.  doi: 10.1016/j.anihpc.2012.05.002.  Google Scholar

[16]

H. Tavares and S. Terracini, Sign-changing solutions of competition-diffusion elliptic systems and optimal partition problems,, Ann. Inst. H. PoincaréAnal. Non Linéaire, 29 (2012), 279.  doi: 10.1016/j.anihpc.2011.10.006.  Google Scholar

[17]

S. Terracini and G. Verzini, Multipulse Phases in k-Mixtures of Bose-Einstein Condensates,, Arch. Rational Mech. Anal., 194 (2009), 717.  doi: 10.1007/s00205-008-0172-y.  Google Scholar

[18]

J. C. Wei, On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem,, J. Differential Equations, 129 (1996), 315.  doi: 10.1006/jdeq.1996.0120.  Google Scholar

[1]

Chuangye Liu, Zhi-Qiang Wang. Synchronization of positive solutions for coupled Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 2795-2808. doi: 10.3934/dcds.2018118

[2]

Zhanping Liang, Yuanmin Song, Fuyi Li. Positive ground state solutions of a quadratically coupled schrödinger system. Communications on Pure & Applied Analysis, 2017, 16 (3) : 999-1012. doi: 10.3934/cpaa.2017048

[3]

Juncheng Wei, Wei Yao. Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1003-1011. doi: 10.3934/cpaa.2012.11.1003

[4]

Hongyu Ye. Positive solutions for critically coupled Schrödinger systems with attractive interactions. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 485-507. doi: 10.3934/dcds.2018022

[5]

Tai-Chia Lin, Tsung-Fang Wu. Existence and multiplicity of positive solutions for two coupled nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2911-2938. doi: 10.3934/dcds.2013.33.2911

[6]

Jiabao Su, Rushun Tian, Zhi-Qiang Wang. Positive solutions of doubly coupled multicomponent nonlinear Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 2143-2161. doi: 10.3934/dcdss.2019138

[7]

Guowei Dai, Rushun Tian, Zhitao Zhang. Global bifurcations and a priori bounds of positive solutions for coupled nonlinear Schrödinger Systems. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 1905-1927. doi: 10.3934/dcdss.2019125

[8]

Yang Han. On the cauchy problem for the coupled Klein Gordon Schrödinger system with rough data. Discrete & Continuous Dynamical Systems - A, 2005, 12 (2) : 233-242. doi: 10.3934/dcds.2005.12.233

[9]

Shuangjie Peng, Huirong Pi. Spike vector solutions for some coupled nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 2205-2227. doi: 10.3934/dcds.2016.36.2205

[10]

Seunghyeok Kim. On vector solutions for coupled nonlinear Schrödinger equations with critical exponents. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1259-1277. doi: 10.3934/cpaa.2013.12.1259

[11]

Zhongwei Tang. Segregated peak solutions of coupled Schrödinger systems with Neumann boundary conditions. Discrete & Continuous Dynamical Systems - A, 2014, 34 (12) : 5299-5323. doi: 10.3934/dcds.2014.34.5299

[12]

Lushun Wang, Minbo Yang, Yu Zheng. Infinitely many segregated solutions for coupled nonlinear Schrödinger systems. Discrete & Continuous Dynamical Systems - A, 2019, 39 (10) : 6069-6102. doi: 10.3934/dcds.2019265

[13]

Xudong Shang, Jihui Zhang. Multiplicity and concentration of positive solutions for fractional nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2239-2259. doi: 10.3934/cpaa.2018107

[14]

Xiang-Dong Fang. Positive solutions for quasilinear Schrödinger equations in $\mathbb{R}^N$. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1603-1615. doi: 10.3934/cpaa.2017077

[15]

Haidong Liu, Zhaoli Liu. Positive solutions of a nonlinear Schrödinger system with nonconstant potentials. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1431-1464. doi: 10.3934/dcds.2016.36.1431

[16]

Chunhua Wang, Jing Yang. Positive solutions for a nonlinear Schrödinger-Poisson system. Discrete & Continuous Dynamical Systems - A, 2018, 38 (11) : 5461-5504. doi: 10.3934/dcds.2018241

[17]

Sondes khabthani, Lassaad Elasmi, François Feuillebois. Perturbation solution of the coupled Stokes-Darcy problem. Discrete & Continuous Dynamical Systems - B, 2011, 15 (4) : 971-990. doi: 10.3934/dcdsb.2011.15.971

[18]

Yinbin Deng, Wei Shuai. Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2273-2287. doi: 10.3934/cpaa.2014.13.2273

[19]

Renata Bunoiu, Radu Precup, Csaba Varga. Multiple positive standing wave solutions for schrödinger equations with oscillating state-dependent potentials. Communications on Pure & Applied Analysis, 2017, 16 (3) : 953-972. doi: 10.3934/cpaa.2017046

[20]

Weiwei Ao, Juncheng Wei, Wen Yang. Infinitely many positive solutions of fractional nonlinear Schrödinger equations with non-symmetric potentials. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5561-5601. doi: 10.3934/dcds.2017242

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (21)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]